# SDR F3LA2023071300093

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07946
- Aircraft time: 18,526 hours, 8,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30644709
- Part serial: M11850
- Condition: Failed
- Location: Zone 200
- Part time: 21,595 hours, 9,449 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY LP346831 ITEM 1. THIS WAS FOUND DURING SCHEDULED MAINTENANCE, AND A/C WAS NOT TAKEN OUT OF SERVICE FOR THIS DEFECT. DURING CIDS TEST L1 EMERGENCY DOOR SLIDE FAULTING.      CORRECTIVE ACTION: REMOVED AND REPLACED L1 SLIDE, OPS TEST GOOD. REF AMM 25-62-44-000-012-A AND 25-62-44-400-007-A. USED TORQUE WRENCH S/N F9TAB3948C  CAL DUE 12/29/2023.  /END/
